ITEM METADATA RECORD
Title: On generalizing Kolmogorov
Authors: Dietz, Richard # ×
Issue Date: 2010
Publisher: University of Notre Dame
Series Title: Notre Dame Journal of Formal Logic vol:51 issue:3 pages:323-335
ISSN: 0029-4527
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Centre for Logic and Analytical Philosophy
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science